# SDR UPS05844984

- Difficulty date: July 1, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 75,626 hours, 25,638 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, COCKPIT SUBFLOOR AT STA -32 TO -52 RBL 60 FINGER DOUBLER CORRODED.   REMOVED FINGER DOUBLER, CORROSION FOUND OUT OF LIMITS, FABRICATED, AND  INSTALLED REPLACEMENT FINGER DOUBLER IAW DWG 5612298 AND DC-8 SRM 51- 1-20D AND 51-1-15.
